@Article{JCM-11-297, author = {Lin , Qin and Shi , Jun}, title = {Iterative Corrections and a Posteriori Error Estimate for Integral Equations}, journal = {Journal of Computational Mathematics}, year = {1993}, volume = {11}, number = {4}, pages = {297--300}, abstract = {

Starting from a well known operator identity we obtain a recurrence formula, i.e., an iterative correction scheme, for the integral equations with computable kernel. From this we can increase the order of convergence step by step, say, from 4th to 8th to 12th. What is more interesting in this scheme, besides its fast acceleration, is its weak requirement on the integral kernel: the regularity of the kernel will not be strengthened during the correction procedure.  

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9328.html} }